10 doctors weighed in:

I've been toldvimhave oral thrush i'm in extreme pain and it look as though my tongue is splitting is this normal ?

10 doctors weighed in
Dr. Antoanella Calame
Dermatology
5 doctors agree

In brief: Yes

Yes this can be a side effect of oral thrush.
Try and see a doctor so they can prescribe you some antifungal medication.

In brief: Yes

Yes this can be a side effect of oral thrush.
Try and see a doctor so they can prescribe you some antifungal medication.
Dr. Antoanella Calame
Dr. Antoanella Calame
Thank
4 doctors agree

In brief: Improve hygiene

Thrush occurs either from poor oral hygiene or low immunity.
Begin gently brushing your tongue and cheeks regularly; at the same time see a physician to get an anti-fungal and rule out a systemic health problem. If you're healthy, then the most effective long-term treatment is to regularly disturb the environment in your mouth with a toothbrush by cleaning all the surfaces 2x daily.

In brief: Improve hygiene

Thrush occurs either from poor oral hygiene or low immunity.
Begin gently brushing your tongue and cheeks regularly; at the same time see a physician to get an anti-fungal and rule out a systemic health problem. If you're healthy, then the most effective long-term treatment is to regularly disturb the environment in your mouth with a toothbrush by cleaning all the surfaces 2x daily.
Dr. Kiyan Mehdizadeh
Dr. Kiyan Mehdizadeh
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
33 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors